# SDR CALA0001289

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING O/B FLAP O/B NR 2 FIXED VANE DENTED ON LEADING EDGE.  THE DENTED AREA WAS REMOVED AND REPAIR DOUBLERS WERE INSTALLED IAW SRM 57-50-14 AND 51-70-2.
